# SDR COMA0760627

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 29,764 hours, 26,356 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 282B
- Condition: Faulty
- Location: Te Flaps
- Part time: 29,762 hours, 26,355 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  FLAPS FAILED AT 45 DEGREES ON APPROACH.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
